RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Papakyriakopoulos C D

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:19
Abstract pages:51
Full texts:30

http://www.mathnet.ru/eng/person123768
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1960
1. C. D. Papakyriakopoulos, “Some problems on $3$-dimensional manifolds”, Matematika, 4:1 (1960),  15–30  mathnet  mathscinet  zmath; Bull. Amer. Math. Soc., 64 (1958), 317–335
1958
2. C. D. Papakyriakopoulos, “On Dehn's lemma and the asphericity of knots”, Matematika, 2:4 (1958),  23–47  mathnet  mathscinet  zmath; Ann. Math., 66 (1957), 1–26
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019